# SDR SWAA2025091715230

- Difficulty date: September 16, 2025
- Submitted: September 17, 2025
- Operation: Air carrier
- Aircraft: N912WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36621
- Aircraft time: 57,374 hours, 34,657 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD MAIN FLAP OTBD OF NR 3 CANOE ON TRAILING EDGE OF FLAP; UPPER SIDE IS DELAMINATED.   ACCOMPLISHED TAP TEST ON UPPER DISCREPANCY AREA; NO DELAM NOTED.  FOUND DEFORMED AND WARPED ON UPPER SKIN FROM LOWER SKIN SEPARATION.   APPLIED SPEED TAPE ON LT INBD MAIN FLAP OTBD OF NR 3 CANOE ON TRAILING EDGE UPPER SIDE IAW MPM 52.05A. OK TO CONTINUE.  REMOVED DAMAGED TRAILING EDGE WEDGE, LOCATED AND DRILLED NEW WEDGE PER SRM 51-40-06; INSTALLED NEW WEDGE PER SOPM 20-50-01.
